Record:   Prev Next
Author Oshika, Kenichi, 1961-
Title Kleinian groups which are limits of geometrically finile groups / Ken̉ichi Ohshika
Imprint Providence, R.I. : American Mathematical Society, 2005
book jacket
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA3 A57 v.834    AVAILABLE    30340200468522
Descript xii, 113 p. : ill. ; 26 cm
Series Memoirs of the American Mathematical Society, 0065-9266 ; no. 834
Note "Volume 177, number 834 (second of 4 numbers)."
Includes bibliographical references (p. 111-113) and index
Subject Kleinian groups
Low-dimensional topology
Geometry, Hyperbolic
Record:   Prev Next